advertisement
Question
Posted by: Millicent | 2009/05/11

Snoaring

Hi

Please help me out, i am on chronic medication for high blood pressure and recently i am snoaring unbarrably and this is affecting my relationship with my husband. Please tell me , what to take for this condition?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

You will need to be assessed by someone who understands this - you could start at an ear, nose and throat doctor, or at a sleep doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement